MAUDE Adverse Event Report: MASIMO - 40 PARKER RAD-5 PULSE OXIMETER

MASIMO - 40 PARKER RAD-5 PULSE OXIMETER
Model Number 25198
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported the display was defective due to a missing segment.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned device was evaluated which included functional testing.The device was returned without batteries but was turned on using generic stock batteries.Multiple led segments on the led digits did not illuminate.During the operational testing the unit provided both audible and visual alarms and passed simulation testing by providing accurate measurements.An internal inspection of the device was conducted and the unit was confirmed to have an open circuit in the failed led segment, resulting in led digits not lighting up.Led segment d2 failed, preventing all the digits on the screens to fully light up.A service history record review reveals that this unit was in the field for over one (1) year with no previous reported issues related to this reported event.

Brand Name
RAD-5 PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7401708
Report Number2031172-2018-00198
Device Sequence Number1221153
Product Code DQA
UDI-Device Identifier00843997005913
UDI-Public00843997005913
Combination Product (Y/N)N
Initial Reporter CountryKE
PMA/510(K) Number
K033296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number25198
Device Catalogue Number9214
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2018
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 03/12/2018
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date04/05/2018
Supplement Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1